Hello, I am MissIlene. I just joned here. I am aslo a coleader in two lapband surgery groups. I lost 89 lbs and still have cholesterol. I eat mainly protein. No red meat. But I am on Crestor and I have noticed that I feel terrible. Can anyone tell me if they also had this problem with Crestor? I have pain in my toes and my legs. I hardly ever feel very well.
I am not able to "call my Dr" I am going to a clinic and it does not work that way. Today I cut my pill in half. I will try that - and if that doesnt help, I will say goodbye to these pills. I think that this is a side effect from the pills. I am very concerned about it also.
Please can anyone help me. Thanks.
Planning on having a more positive outlook out for my life. I thank GOD for my blessings everyday.. Thin is in and Fat is out. . .•*´¨ ) ¸.•*¨) -:¦:-♥
Always be honest with your friends. I made it to 65 years old.
(♥¸.·´ (¸.· ♥.•*¸.•*¨*•*´*♥
I don't care if you like me or not. I must focus on weight loss.
(¸.•´(¸ ;.••*¨)♥.•*´¨ )
Miss Ilene, Leader, Lapband Rulers
*´¨)¸.•*¨*ϖ(♥¸.·´ (¸.· ♥.•*¸.•*¨*•*´*♥ <
| current weight: 169.0